Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shaky hands and is it a cause for concern?

Hey i have some probleme in my hand , i think it could be a flapping tremor , my hand are shaking a litttle and it makes me under stress during a presentation my question is what should i do ? is there any danger ? Should i consult a doctor Thank you
Tue, 28 May 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Orthopaedic Surgeon 's  Response
Hello,

The shaking of hands can be related to stress and anxiety or some neurological problem. Doing relaxation exercises and taking an anti-anxiety drug will help.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what causes an inlarged heart

Recent questions on  Tremor

doctor1 MD

I m a healthy 50 year old male. I m thin,don t drink or smoke. Over the past year or so, I seem to have developed an exaggerated startle response....

doctor1 MD

Hi My father 1. Trembling of Hands and legs. 2. Slulling of speech(Uncleared speech many times during talking) 3. Speaking out during sleep at...

doctor1 MD

I ve been having a heavy feeling from my neck to the top of my head and vision is sometimes a bit blurry. I have developed slight head tremors of...

doctor1 MD

I think I am self diagnosing femoral tremors... but want to ask. I am male, 65. Average weight. When I stretch my arms my left arm will shake...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he...